# SDR DHL2001745011

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE MAIN ENTRY DOOR DOES NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES IAW B727 MM 33-50-22 OPS CHECK GOOD.
